Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(4): 993-1010

Published online July 31, 2022 https://doi.org/10.4134/BKMS.b210602

Copyright © The Korean Mathematical Society.

Starlike functions associated with a petal shaped domain

Kush Arora, S. Sivaprasad Kumar

University of Warwick; Delhi Technological University

Abstract

In this paper, we establish some radius results and inclusion relations for starlike functions associated with a petal-shaped domain.

Keywords: Starlike function, convex function, petal shaped domain, radius problems

MSC numbers: Primary 30C80; Secondary 30C45